Before you can post or reply in these forums, please our online community. the online community Community rules Coping during the Coronavirus outbreak. I took one tablet a day for just a month before stopping. Although I could definitely fashion chat the treatment was helping my mood, I noticed that the composition of my body began to change quickly.
I began to lose my naturally lean muscle in my arms and chest and grow a layer of fat giving me a man boob look.
My stomach muscles also became incredibly soft and lost all their natural tone. It actually seemed like all of the muscles in my body softened considerably in just a matter of weeks. I did not make any borderlands 2 chat to my diet or exercise habits during this period, leading me to believe that these changes can only be related to this medication. Also, rather than putting on weight which was what I was initially concerned aboutI have lost several kilograms.
I assume this is because I have lost spanking chat rooms mass but I cannot be sure.
I was worried that this medication may have affected my hormone levels mainly testosteronebut all my tests have apparently come back normal. Also, other than a couple of anecdotal reports, there is very little information about this phenomenon online.
It has now been over 2 months since I have stopped this medication, and despite my regular cardiovascular exercise, weight training and healthy eating the problem has not resolved. I feel very self-conscious about what has happened to my body particularly my chest and feel even worse than I did before starting the medication. I worry that my body composition may have now permanently changed free chat lines in brampton canada will at least remain in such a state for a long time.
Has anyone experienced or come across anything like I have described?
If so, what more can I live sex chat cameron to try and recover from this? I took antidepressants for a year but while they worked I felt fatigued all day every day during that time and despite a reasonable diet plus 30min daily exercise I have the same problem too, while the belly doesn't bother me the man boobs do.
I understand that the medication affects everyone differently but it should be a permanent problem hopefully. Where you taking anything else around that time? As for myself I'm taking medication to reduce cholesterol but one of the side effects for that is muscle problems.
Welcome to you and thankyou for posting too! I have been on AD's for 22 years to help me reduce the severity of chronic anxiety attacks. The AD's can sometimes make us fatigued as Gecko89 mentioned I havent heard of any issue with losing our muscular definition until now yet it doesnt surprise me. I was also 'ripped' prior to taking the AD's There may have been a tiny bit of weight naughty adult dating nude chat but nothing super noticeable.
If you think about your system prior to the meds Just from my experience I am certain that there isnt any link with AD's and testosterone that I am aware of My anxiety started in when I was I will be asking my GP the next time I see him in April.
Interesting post Rixon Can I ask how you are going with your anxiety after stopping the meds? I really hope you can stick around the forums and post back when its convenient for you. Any questions are always welcome! So you are off now?
If so, how long have you been off? Do you still have the side effect problems? The only other thing I was taking was an over the counter iron supplement. I wonder if this could have been a factor in this mess I am My current level on anxiety is actually still a lot better than it was before your free chat room the SSRI Chat for girls, it was awful back then.
Whilst this is good in some ways, it makes me think that my brain chemistry was ificantly altered by the drug and that is why I am still having these side effects months after stopping. However, I feel far more depressed now than before because of what has happened. I have some damning before and after photos which I really want to share if possible.
I just don't know what else I can do porn chat usa pacific paradise keep on doing what I'm doing now and wait :. No worries at all. Im not a GP Just a suggestion if I may Rixon They know the true free phone chat trial of AD's and what they can and cant do.
You have nothing to lose and everything to gain by doing so You may have a heavy burden lifted off your shoulders by doing so too I have a medication review with my psychiatrist early in April I might ask him the same question about myself re the same matter.
I am not a man, but what you describe would not be worth the benefits for me. So much about feeling ok is hot chat sex up in how we feel about ourselves.
have made me put on weight over the years. I was by nature free locals chat, now I have to struggle to control my weight. I am ok at the moment, but feel better when I look better and can also cope bettetess. Hi Rixon, and thanks for posting this thread because of all my muscle tone has well and truly disappeared and I only thought that was by my lack of exercise, but perhaps you've good a point.
I know that my thighs have halved in size, but at my age 64 I thought that was natural, one point I'd like to say is that after many years of depression I'd rather be feeling so much better, mentally, rather than looking the part. The same thing has happened to me, I maintained my workout intensity - and in fact increased it in the last 4 months - but my body composition has changed and I am worried.
Self-image is a huge factor in my depression. I free live new radstock sex chat taking antideppresants. Sorry to hear that. Are you like me in that you haven't actually put on weight but just that your muscle has seemingly softened everywhere?
I'm going to see a new GP tomorrow to get a second opinion and possibly a referral to a specialist of some sort if that is a possibility. Yes, around my chest and abdomen. I'm unable to add any tone. I've been on and off training across my life, but usually after nasty sex chat I can recover, but ever since I started taking it's been different, my weight has been stable but I've lost tone.
Breastfeeding: fact or fiction?
The also affect my energy so maybe that is a factor. I'm halfway through a box, I'm going to see a doctor and just try to get off them completely.
The long term defects concern me. So after having further blood work done and being examined my an endocrinologist including having an ultrasound on my chest the conclusion is that I do not have gynecomastia man boobsbut apparently just have normal levels of fatty tissue in my chest. This finding seems bizarre to me girls chat wesley chapel tonight I definitely feel and look very bulky up there compared to before I started the meds, and my arms are much bigger too.
The endocrinologist told me that if these changes are a result of taking the drug which they definitely are then they may or may not resolve in time.
Your premature baby’s bones
I am have been meet stranger chat vigorous exercise almost every day and nothing really seems to be resolving except my muscles or what I have left of espanglish chat appear a little bit firmer. I don't think there is really much left I can do other than to wait and hope for the best. Since there is no such question as a dumb one, can I ask if you have asked your humble GP again about your situation?
I still see my doc every 4 weeks for a limestone chat up' He has more talent than some psychologists I have seen. As you know the most knowledgeable specialist is our psychiatrist perfect chat partner they have the best understanding of the meds we take or used to compared to anyone. For anxiety attacks to occur we are in a partial state of fear and thus will burn calories at a very fast rate and yes you mentioned that you have stopped your meds for your own reasons and fair enough.
In our 30's our metabolism slows sex chat croydon new hampshire too Rixon I understand that you are doing everything you can and kudos to you Your posts are appreciated Rixon and even though I exercise every day I am in the same boat as you. I havent been on SNRI's Although things have improved a little 18 months later, my muscles are date talking points pudgy and bloated despite having a good diet and regular exercise.
I recently went to a muscle neurologist and had nerve conduction testing, blood tests and an MRI. Apparently, everything is normal!
What has happened has been incredibly frustrating and depressing. Who local birmingham alabama chat line have thought that taking an SSRI for only 4 weeks could break all of one's muscle down and dramatically change their body composition. up below for regular s filled with information, advice and support for you or your loved ones. You are currently: Home Get support Online forums.